# SDR DALA2019101805977

- Difficulty date: October 17, 2019
- Submitted: October 18, 2019
- Operation: Air carrier
- Aircraft: N360NB
- Make and model: Airbus A319-114
- Aircraft serial: 1959
- Aircraft time: 45,298 hours, 23,253 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 20
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FRAME 20 LH SIDE "HOLE 5" AT THE DOUBLE JOGGLE ARE A IN THE OUTER FLANGE OF THE FRAME AT LEVEL DOOR STOP NUMBER 7 FORWARD DOOR IN PASSENGER CABIN (1 EA) (LAYER AFFECTED: FRAME). PERFORMED REPAIR ON FRAME 20 LH SIDE HOLE 5 AT THE DOUBLE JOGGLE AREA IN THE OUTER FLANGE AT LEVEL DOOR STOP NO.7 FORWARD DOOR IN PASSENGER CABIN ASPER ER/A NO.581727-14AD REV.ORIGINAL AND PRI REV.O AND REV.1 BY TIME CONTROLLED ITEM REFER ER/A NO. 581727-14AD REV.ORIGINAL SECTION II.
